# SDR SIMA200207001

- Difficulty date: February 24, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION, PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED PREVIOUS REPAIR, CORROSION LIMITED TO PREV REPAIR.  FABRICATED A DOUBLER ANGLE AND FILLER.  A PLATE AND TWO SHIMS.  WORK DONE IAW EMB 145 SRM 145/1142 CHAPTER 53 REV 16, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
